MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERIARTICULAR REDUCTION FORCEPS-MEDIUM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERIARTICULAR REDUCTION FORCEPS-MEDIUM
Model Number 398.226
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant device/ part is expected to be returned for manufacturer review/ investigation, but has yet to be received.Initial reporter is j&j company representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the medium reduction forceps where there was no adverse event.It came through the wash and the end stopper that hold the spin-down knot came off and the knot is completely off and lost in the wash somewhere.This is the end cap that prevents the spin-down knot from coming off of the threaded rod if it¿s not repairable.There were no patient and surgical involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the repair technician reported the device is missing the spindle nut and cap.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: speed nut for periarticular, spindle cap for periarticular.The item was repaired per the inspection sheet, passed synthes final inspection on june 14, 2021 and will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: part number: 398.226.Lot number: 3331611.Manufacturing site: unknown.Release to warehouse date: unknown.Part/lot combination are unknown at site tuttlingen, no dhr review possible.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PERIARTICULAR REDUCTION FORCEPS-MEDIUM
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11852772
Report Number2939274-2021-02453
Device Sequence Number3911080
Product Code HTD
UDI-Device Identifier10886982201317
UDI-Public(01)10886982201317
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number398.226
Device Catalogue Number398.226
Device Lot Number3331611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer06/02/2021
06/17/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date06/14/2021
06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1